# SDR AALA201708259023

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 46,453 hours, 27,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5211030320000
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PAX DOOR AFT GRIT BAR FITTING SPRING BROKEN. REMOVED AND REPLACED AFT LT PAX DOOR GIRT BAR FITTING SPRING PERAMM 52-13-31.
